# SDR F3LA2010120200556

- Difficulty date: November 22, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 26,366 hours, 12,686 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: D5367302800000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0467; AFT CARGO COMPARTMENT LT TRANSITION PANEL NR 151DE HAS A 1.0" PUNTURE AND 3.0" SQUARE OF DELAMINATION.  FABRICATED REPLEACEMENT PANEL IAW MCG IRM 9701, REV G.
